# SDR QXEA2016062100396

- Difficulty date: May 27, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 22,203 hours, 23,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10, REQUIRES REPLACEMENT.  DISPLACED GROUND CABLES COMMON TO SEAT TRACK NR 10 AT FS X-39.0 IAW SRM 51-11-00, STRUCT IDENT -01, PG 1.  REINSTALLED GROUND CABLES COMMON TO SEAT TRACK NR 10 AT FS-39.0, REF SRM 51-41-00, STRUCT IDENT -01.  PERFORMED GROUND CHECK, GROUND CHECK GOOD.  MEASURED 0.1M OHMS, MAX ALLOWED 10M OHMS.  REF AMM 51-80-00-760-830, STEP 3H.  DISPLACED 7 WIRE BUNDLES COMMON TO SEAT TRACK NR 10 WIRING MM 20-12-10.  REATTACHED 7 WIRE BUNDLES COMMON TO SEAT TRACK NR 10, REF WMM 20-12-10.  REMOVED SEAT RACK SPLICE BETWEEN SEAT TRACK NR 10 AND NR 11 AT FS X 10.50 IAW SRM 51-42-05, REPAIR -01, PAR 4E, 51-40-15, REPAIR -01, PARA 6M.  LOCATED AND DRILLED EXISTING SEAT TRACK SPLICE BETWEEN SEAT TRACK NR 10 AND NR 11 IAW SRM 51-40-07,  REPAIR -1, PARA 5B.  REINSTALLED EXISTING SEAT TRACK SPLICE TO NEW SEAT TRACK NR 10 AND NEW SEAT TRACK, NR 11 AT FS X10.50 IAW SRM 51-42-05, REPAIR 01, PARA 4D, 51-40-15.  REPAIR 01, PARA 6H, 6J.  REMOVED SEAT TRACK NR 10 IAW SRM 51-42-05, REPAIR 01, PARA 4E, 51-40-15.  REPAIR 01, PARA 6M AND 51-41-00, STRUC INDENT -01, PG 1.  INSTALLED NEW SEAT TRACK NR 10, REF SRM 51-42-05, REPAIR -01, 51-40-15, REPAIR -01, AND 51-41-00, STRUCT IDENT -01.  APPLIED SEALANT ON GROUND CABLE AT RBL 9.0 FS X-39.0 AROUND HEAD AND NUT, REF SRM 51-23-00.
